MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dfr00v intraocular lens (iol) was implanted in the patient's ocular sinister (left eye).There were patient complications and retinal surgery was performed.The iol remains implanted and is not available for return.No further information is available.
 
Additional Manufacturer Narrative
Date of event: unknown as information was not provided.Date explanted: not applicable, as the iol remains implanted.It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s os therefore, a visual analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).Should additional information be received regarding this event the case will be reopened and processed accordingly.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received clarifying retinal surgery performed on (b)(6) 2022 was lens repositioning and the lens was not removed.Corrected data: based on updated information received 30-jun-2022 the following fields have been codes updated: section h-6: health effect - impact code: updated to 4625 - device repositioning.Previously reported code as 4625 - retinal surgery.Section h-6: health effect - clinical code: updated to 4581 - appropriate clinical signs, symptoms, conditions term/code not available (device decentered or dislocated).Previously reported code as 4580 - insufficient information (patient complications).Section h-6: medical device problem code: updated to 2923 - device dislodged or dislocated.Previously reported code as 2993 - adverse event without identified device or use problem.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13808701
Report Number3012236936-2022-00687
Device Sequence Number11279972
Product Code HQL
UDI-Device Identifier05050474750821
UDI-Public(01)05050474750821(17)240628
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceAsian